# SDR 98ZZZX3435

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6805L
- Make and model: Piper PA-31P
- Aircraft serial: 31P7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 175X6256
- Condition: Failed
- Location: Nlg
- Part time: 255 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE TIRE BLEW ON TAKEOFF ROLL AT HII.  TAKEOFF ABORTED.  PROPELLERS CONTACTED RUNWAY WHEN WHEEL WAS GROUND DOWN TO LOWER STRUT FORK.  AIRCRAFT WAS EQUIPPED WITH CLEVELAND 40-140 WHEEL PER AD 97-7-3 AND 10-PLY MICHELIN 17.5X6.25-6 TIRES. THIS WHEEL AND TIRE COMBINATION ON THE PA31T AND PA31T1 HAS 80 PSI OF INFLATION PRESSURE, BUT ONLY 45 PSI IN THE PA31P.
